# SDR DALA2022012600523

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 86,646 hours, 40,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DURING WALK AROUND FOUND CORROSION ON FUSELAGE SKIN AROUND BOTTOM OF LAVATORY FAN EXHAUST. CORRECTIVE ACTION: COMPLIED WITH ERA 596785-14AD REV A. (8476486)
